Associated Spaces to Weighted Sobolev Spaces on the Real Line

 
PIIS086956520002136-2-1
DOI10.31857/S086956520002136-2
Publication type Article
Status Published
Authors
Affiliation: Computing Center of the Far Eastern Branch of the Russian Academy of Sciences
Affiliation:
Computing Center of the Far Eastern Branch of the Russian Academy of Sciences
Steklov Mathematical Institute of RAS
Affiliation:
Computing Center of the Far Eastern Branch of the Russian Academy of Sciences
Steklov Mathematical Institute of RAS
Journal nameDoklady Akademii nauk
EditionVolume 481 Issue 5
Pages486-489
Abstract

   

Keywords
Received30.10.2018
Publication date30.10.2018
Cite   Download pdf To download PDF you should sign in
Размещенный ниже текст является ознакомительной версией и может не соответствовать печатной

views: 1208

Readers community rating: votes 0

1. Nasyrova M. G., Ushakova E. P. Operatory Khardi—Steklova i neravenstva vlozheniya tipa Soboleva // Tr. Mat. in–ta RAN. 2016. T. 293. S. 236–262.

2. Bennett C., Sharpley R. Interpolation of Operators. Boston (MA), etc.: Acad. Press, 1988.

3. Eveson S. P., Stepanov V. D., Ushakova E. P. A Duality Principle in Weighted Sobolev Spaces on the Real Line // Math. Nachr. 2015. V. 288. P. 877–897.

4. Oinarov R. On Weighted Norm Inequalities with Three Weights // J. London Math. Soc. (2) 1993. V. 48. P. 103–116.

5. Ojnarov R. Ogranichennost' integral'nykh operatorov v vesovykh prostranstvakh Soboleva // Izv. RAN. Ser. mat. 2014. T. 78. № 4. S. 207–223.

6. Prokhorov D. V. On a Weighted Sobolev Space on Real Line // Eurasian Math. J. 2017. V. 8. No. 2. P. 22–30.

7. Prokhorov D. V., Stepanov V. D., Ushakova E. P. O vesovykh prostranstvakh Soboleva na dejstvitel'noj osi // DAN. 2016. T. 466, № 5. S. 522–525.

8. Prokhorov D. V., Stepanov V. D., Ushakova E. P. On Associate Spaces of Weighted Sobolev Space on the Real Line // Math. Nachr. 2017. V. 290. P. 890–912.

9. Prokhorov D. V., Stepanov V. D., Ushakova E. P. Integral'nye operatory Khardi—Steklova. V sb.: Sovr. probl. matematiki. V. 22. M.: MIAN, 2016.

10. Stepanov V. D., Ushakova E. P. Ob integral'nykh operatorakh s peremennymi predelami integrirovaniya // Tr. Mat. in–ta RAN. 2001. T. 232. S. 298–317.

11. Stepanov V. D., Ushakova E. P. Kernel Operators with Variable Intervals of Integration in Lebesgue Spaces and Applications // Math. Inequal. Appl. 2010. V. 13. P. 449–510.

Система Orphus

Loading...
Up